Alert archive / Alabama / Wind Advisories in 2018

Wind Advisory 5, NWS Huntsville, AL

December 31, 201811 counties in Alabama; Franklin County, Lincoln County, Moore County, Tennessee

NWS Huntsville, AL issued this wind advisory at Dec 31, 2018, 1:54 AM CST for 11 counties in Alabama; Franklin County, Lincoln County, Moore County, Tennessee. It took effect at Dec 31, 2018, 9:00 AM CST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Dec 31, 2018, 1:54 AM CST (07:54 UTC)
In effect from
Dec 31, 2018, 9:00 AM CST
Expired
Dec 31, 2018, 6:00 PM CST
In force
9 hr
Issued by
NWS Huntsville, AL

Counties Colbert County, AL, Cullman County, AL, DeKalb County, AL, Franklin County, AL, Jackson County, AL, Lauderdale County, AL, Lawrence County, AL, Limestone County, AL, Madison County, AL, Marshall County, AL, Morgan County, AL, Franklin County, TN, Lincoln County, TN, Moore County, TN

The radar

The Northeast Alabama radar (KHTX), 69 km from the middle of the area, began a volume at 07:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 7.9 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2018-12-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2018-12-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1471 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

042 
WWUS74 KHUN 310754
NPWHUN

URGENT - WEATHER MESSAGE
National Weather Service Huntsville AL
154 AM CST Mon Dec 31 2018

...Dense fog advisory in effect until 8 AM CST today...

...Wind advisory in effect from 9 AM CST to 6 PM CST today...

ALZ003-004-007-008-010-016-010000-
/O.NEW.KHUN.WI.Y.0005.181231T1500Z-190101T0000Z/
/O.CON.KHUN.FG.Y.0009.000000T0000Z-181231T1400Z/
Franklin AL-Lawrence-Morgan-Marshall-DeKalb-Cullman-
Including the cities of Russellville, Red Bay, Moulton, 
Town Creek, Decatur, Albertville, Boaz, Guntersville, Arab, 
Fort Payne, Rainsville, and Cullman
154 AM CST Mon Dec 31 2018

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THIS
MORNING...

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST
THIS EVENING...

The National Weather Service in Huntsville has issued a Wind
Advisory, which is in effect from 9 AM this morning to 6 PM CST
this evening.

* VISIBILITIES...One quarter to one half mile at times.

* WINDS...South 15 to 20 mph with gusts up to 40 mph.

* TIMING...For the Dense Fog Advisory, until 8 AM CST this 
  morning. For the Wind Advisory, from 9 AM this morning to 6 PM 
  CST this evening.

* IMPACTS...Limited visibilities will make travel difficult. 
  Gusty winds will blow around unsecured objects. Tree limbs 
  could be blown down and a few power outages may result.

* LOCATIONS...Portions of north central, northeast and northwest 
  Alabama.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Dense Fog Advisory means visibilities will frequently be
reduced to less than one quarter mile. If driving, slow down, use
your headlights, and leave plenty of distance ahead of you.

A Wind Advisory means that sustained wind speeds of at least
25 mph, or gusts of at least 35 mph, are expected across the
affected area. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution. In
addition, ensure all loose outdoor objects remain secure,
including patio furniture and trash cans.

&&

$$

ALZ001-002-005-006-009-TNZ076-096-097-010000-
/O.NEW.KHUN.WI.Y.0005.181231T1500Z-190101T0000Z/
Lauderdale-Colbert-Limestone-Madison-Jackson-Moore-Lincoln-
Franklin TN-
Including the cities of Florence, Muscle Shoals, Sheffield, 
Tuscumbia, Athens, Huntsville, Scottsboro, Lynchburg, 
Fayetteville, Winchester, Sewanee, Decherd, Estill Springs, 
and Cowan
154 AM CST Mon Dec 31 2018

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST
THIS EVENING...

The National Weather Service in Huntsville has issued a Wind
Advisory, which is in effect from 9 AM this morning to 6 PM CST
this evening.

* WINDS...South 15 to 20 mph with gusts up to 40 mph.

* TIMING...From 9 AM this morning to 6 PM CST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* LOCATIONS...Portions of north central, northeast and northwest 
  Alabama and southern middle Tennessee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of at least
25 mph, or gusts of at least 35 mph, are expected across the
affected area. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution. In
addition, ensure all loose outdoor objects remain secure,
including patio furniture and trash cans.

&&

$$
6 follow-up statements
403 
WWUS74 KHUN 311241
NPWHUN

URGENT - WEATHER MESSAGE
National Weather Service Huntsville AL
641 AM CST Mon Dec 31 2018

...Wind advisory in effect from 9 AM CST to 6 PM CST today...

ALZ003-004-007-008-010-016-010000-
/O.CAN.KHUN.FG.Y.0009.000000T0000Z-181231T1400Z/
/O.CON.KHUN.WI.Y.0005.181231T1500Z-190101T0000Z/
Franklin AL-Lawrence-Morgan-Marshall-DeKalb-Cullman-
Including the cities of Russellville, Red Bay, Moulton, 
Town Creek, Decatur, Albertville, Boaz, Guntersville, Arab, 
Fort Payne, Rainsville, and Cullman
641 AM CST Mon Dec 31 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

...DENSE FOG ADVISORY IS CANCELLED...

The National Weather Service in Huntsville has cancelled the
Dense Fog Advisory.

* WINDS...South 15 to 20 mph with gusts near 35 mph.

* TIMING...Until 6 PM CST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* LOCATIONS...Portions of north central, northeast and northwest 
  Alabama.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of at least
25 mph, or gusts of at least 35 mph, are expected across the
affected area. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution. In
addition, ensure all loose outdoor objects remain secure,
including patio furniture and trash cans.

&&

$$

ALZ001-002-005-006-009-TNZ076-096-097-010000-
/O.CON.KHUN.WI.Y.0005.181231T1500Z-190101T0000Z/
Lauderdale-Colbert-Limestone-Madison-Jackson-Moore-Lincoln-
Franklin TN-
Including the cities of Florence, Muscle Shoals, Sheffield, 
Tuscumbia, Athens, Huntsville, Scottsboro, Lynchburg, 
Fayetteville, Winchester, Sewanee, Decherd, Estill Springs, 
and Cowan
641 AM CST Mon Dec 31 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WINDS...South 15 to 20 mph with gusts up to 40 mph.

* TIMING...Until 6 PM CST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* LOCATIONS...Portions of north central, northeast and northwest 
  Alabama and southern middle Tennessee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of at least
25 mph, or gusts of at least 35 mph, are expected across the
affected area. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution. In
addition, ensure all loose outdoor objects remain secure,
including patio furniture and trash cans.

&&

$$
213 
WWUS74 KHUN 311354
NPWHUN

URGENT - WEATHER MESSAGE
National Weather Service Huntsville AL
754 AM CST Mon Dec 31 2018

...Wind advisory in effect from 9 AM CST to 6 PM CST today...

ALZ001>010-016-TNZ076-096-097-010000-
/O.CON.KHUN.WI.Y.0005.181231T1500Z-190101T0000Z/
Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan-
Marshall-Jackson-DeKalb-Cullman-Moore-Lincoln-Franklin TN-
Including the cities of Florence, Muscle Shoals, Sheffield, 
Tuscumbia, Russellville, Red Bay, Moulton, Town Creek, Athens, 
Huntsville, Decatur, Albertville, Boaz, Guntersville, Arab, 
Scottsboro, Fort Payne, Rainsville, Cullman, Lynchburg, 
Fayetteville, Winchester, Sewanee, Decherd, Estill Springs, 
and Cowan
754 AM CST Mon Dec 31 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WINDS...South 15 to 25 mph with gusts up to 40 mph.

* TIMING...Until 6 PM CST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* LOCATIONS...Portions of north central, northeast and northwest 
  Alabama and southern middle Tennessee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of at least
25 mph, or gusts of at least 35 mph, are expected across the
affected area. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution. In
addition, ensure all loose outdoor objects remain secure,
including patio furniture and trash cans.

&&

$$
039 
WWUS74 KHUN 312044
NPWHUN

URGENT - WEATHER MESSAGE
National Weather Service Huntsville AL
244 PM CST Mon Dec 31 2018


ALZ001>003-312145-
/O.CAN.KHUN.WI.Y.0005.000000T0000Z-190101T0000Z/
Lauderdale-Colbert-Franklin AL-
Including the cities of Florence, Muscle Shoals, Sheffield, 
Tuscumbia, Russellville, and Red Bay
244 PM CST Mon Dec 31 2018

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Huntsville has cancelled the Wind
Advisory.

Southwest winds will remain at 10 to 20 mph with a few gusts
around 25 mph late this afternoon behind the line of
thunderstorms.


$$

ALZ004>010-016-TNZ076-096-097-010000-
/O.CON.KHUN.WI.Y.0005.000000T0000Z-190101T0000Z/
Lawrence-Limestone-Madison-Morgan-Marshall-Jackson-DeKalb-Cullman-
Moore-Lincoln-Franklin TN-
Including the cities of Moulton, Town Creek, Athens, Huntsville, 
Decatur, Albertville, Boaz, Guntersville, Arab, Scottsboro, 
Fort Payne, Rainsville, Cullman, Lynchburg, Fayetteville, 
Winchester, Sewanee, Decherd, Estill Springs, and Cowan
244 PM CST Mon Dec 31 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WINDS...South 15 to 25 mph with gusts up to 35 mph.

* TIMING...Until 6 PM CST this evening.

* IMPACTS...High profile vehicles should use caution.

* LOCATIONS...Portions of north central, northeast and northwest 
  Alabama and southern middle Tennessee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of at least
25 mph, or gusts of at least 35 mph, are expected across the
affected area. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution. In
addition, ensure all loose outdoor objects remain secure,
including patio furniture and trash cans.

&&

$$
999 
WWUS74 KHUN 312130
NPWHUN

URGENT - WEATHER MESSAGE
National Weather Service Huntsville AL
330 PM CST Mon Dec 31 2018


ALZ004-005-312230-
/O.CAN.KHUN.WI.Y.0005.000000T0000Z-190101T0000Z/
Lawrence-Limestone-
Including the cities of Moulton, Town Creek, and Athens
330 PM CST Mon Dec 31 2018

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Huntsville has cancelled the Wind
Advisory.


$$

ALZ006>010-016-TNZ076-096-097-010000-
/O.CON.KHUN.WI.Y.0005.000000T0000Z-190101T0000Z/
Madison-Morgan-Marshall-Jackson-DeKalb-Cullman-Moore-Lincoln-
Franklin TN-
Including the cities of Huntsville, Decatur, Albertville, Boaz, 
Guntersville, Arab, Scottsboro, Fort Payne, Rainsville, Cullman, 
Lynchburg, Fayetteville, Winchester, Sewanee, Decherd, 
Estill Springs, and Cowan
330 PM CST Mon Dec 31 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WINDS...South 15 to 25 mph with gusts up to 35 mph.

* TIMING...Until 6 PM CST this evening.

* IMPACTS...High profile vehicles should use caution.

* LOCATIONS...Portions of north central and northeast Alabama and
  southern middle Tennessee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of at least
25 mph, or gusts of at least 35 mph, are expected across the
affected area. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution. In
addition, ensure all loose outdoor objects remain secure,
including patio furniture and trash cans.

&&

$$
800 
WWUS74 KHUN 312216
NPWHUN

URGENT - WEATHER MESSAGE
National Weather Service Huntsville AL
416 PM CST Mon Dec 31 2018

ALZ006-007-016-TNZ076-096-312330-
/O.CAN.KHUN.WI.Y.0005.000000T0000Z-190101T0000Z/
Madison-Morgan-Cullman-Moore-Lincoln-
Including the cities of Huntsville, Decatur, Cullman, Lynchburg, 
and Fayetteville
416 PM CST Mon Dec 31 2018

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Huntsville has cancelled the Wind
Advisory.

$$

ALZ008>010-TNZ097-010000-
/O.CON.KHUN.WI.Y.0005.000000T0000Z-190101T0000Z/
Marshall-Jackson-DeKalb-Franklin TN-
Including the cities of Albertville, Boaz, Guntersville, Arab, 
Scottsboro, Fort Payne, Rainsville, Winchester, Sewanee, Decherd,
Estill Springs, and Cowan
416 PM CST Mon Dec 31 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WINDS...South 10 to 15 mph with gusts up to 30 mph.

* TIMING...Until 6 PM CST this evening.

* IMPACTS...High profile vehicles should use caution.

* LOCATIONS...In Alabama, Marshall, Jackson and DeKalb Counties. 
  In Tennessee, Franklin TN County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of at least
25 mph, or gusts of at least 35 mph, are expected across the
affected area. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution. In
addition, ensure all loose outdoor objects remain secure,
including patio furniture and trash cans.

&&

$$
855 
WWUS74 KHUN 312355
NPWHUN

URGENT - WEATHER MESSAGE
National Weather Service Huntsville AL
555 PM CST Mon Dec 31 2018


ALZ008>010-TNZ097-010100-
/O.EXP.KHUN.WI.Y.0005.000000T0000Z-190101T0000Z/
Marshall-Jackson-DeKalb-Franklin TN-
Including the cities of Albertville, Boaz, Guntersville, Arab, 
Scottsboro, Fort Payne, Rainsville, Winchester, Sewanee, Decherd,
Estill Springs, and Cowan
555 PM CST Mon Dec 31 2018

...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING...

Winds have dropped below advisory criteria. Therefore, the
advisory has been allowed to expire. 

$$

20

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this wind advisory went out at Dec 30, 11:20 PM CST, 2 hours 34 minutes earlier.

Area forecast discussion, Dec 30, 11:20 PM CST, 2 hours 34 minutes before
Area Forecast Discussion
National Weather Service Huntsville AL
1120 PM CST Sun Dec 30 2018

.UPDATE...
For 06Z TAFS.

&&

.NEAR TERM...(Tonight)
Issued at 918 PM CST Sun Dec 30 2018

Made more adjustments to shower chances, given activity moving to the
NNE from a developing low along the Gulf coast. In a slightly more
unstable and sheared environment to our southwest and west, some of
the activity there was accompanied by embedded thunder. Given output
from the new NAM and other mesoscale models, kept thunder out of our
area for the overnight with it brushing just west of NW AL. Lowered
rain chance to the scattered range (30-50%) for the rest of the
evening, then up to a lightly to categorical (only far NW AL) in the
overnight.

An otherwise unseasonably mild night prevailed weather-wise, with
mid evening temperatures in the low/mid 50s (considering "normal"
highs this time of year are around 50 degrees). And despite clouds
and more showers and a few storms on Monday, highs look to near 70
degrees to end 2018 on a warm and possibly stormy note.

More for the short term, have boosted winds 5-7 mph higher, resulting
in most zones getting 10-20 mph, and the more mountainous eastern
areas having gusts to 35 mph. Given only a small area will be nearing
Wind Advisory criteria, have held off on one for now. If newer
guidance continues on higher trend, we'll consider adding an Non
Precip Warning for winds in the overnight forecast.

.SHORT TERM...(Monday through Tuesday night)
Issued at 247 PM CST Sun Dec 30 2018

The warm front should continue to move nwd thru the local area into
the daytime hrs Mon, with most of the appreciable rainfall/showers
lifting into TN/KY. The first half of Mon may then be fairly dry,
with strong warm air advection continuing into the region via a south
wind around 15-20 mph with gusts near 30 mph, especially in the
higher elevations. Latest model suites are then showing the sfc low
lifting into the OH Valley states Mon afternoon, thereby dragging a
cold front into the area. Num/wide showers, along with embedded
tstms, are xpcted to develop along/ahead of the oncoming cold front
Mon afternoon into Mon evening. Ahead of the front, a strengthening
LLJ around 50-60kt looks to be in place across much of the region,
with 0-8km Bulk Shear values increasing to around 70kt by late Mon
afternoon. Buoyant energy though looks fairly limited, with SBCAPE
values struggling to reach 300 J/kg coupled with modest low level
instability/LI's near -1 or -2. In any case, should any tstms become
sfc based, the strength of the LLJ/Bulk Shear may translate into some
brief damaging winds mixing to the sfc. Shear profiles/0-3km SRH
values in the 300-400 m2/s2 range also suggest a low end threat for a
brief tornado, although the prob is fairly low thru Mon evening.

The cold front is xpcted to exit NE AL to the east late Mon night,
with rainfall quickly tapering off from the west. A brief period of
cooler/drier wx is then xpcted starting Tue and continuing into Tue
night, as high pressure moves swd out of the Plains states and into
the Midwest/OH Valley regions. After an unseasonably warm day on Mon,
with highs potentially climbing into the upper 60s/around 70F, temps
look to trend predom in the upper 50s/near 60 on Tue before dropping
back into the upper 30s/lower 40s Tue night.

.LONG TERM...(Wednesday through Saturday)
Issued at 247 PM CST Sun Dec 30 2018

There continues to be moderate disagreement in the model trends for
the mid to late week period. Thus, still rather low confidence in
eventual wx impacts. The GFS/Canadian are showing a more progressive
pos tilt trough moving through the Southeast to the Atlantic Coast
Wed night into Thu, while the EC is a slower and more intense cold
core with an ominously strong neg tilt shortwave arriving later Thu
into early Fri. The EC would draw a longer lived warm sector and
heavy rainfall corridor through our area. At this point, will leave
thunderstorms out, but if these QG dynamics play out, and with much
better mid level lapse rates due to the mid level cold advection,
they may need to be added later. The GFS tracks its sfc low thru
south AL and GA and keeps the warm sector bottled up with deep
convection spanning from the central Gulf Coast east-northeast along
the warm front. Will continue to go nearer to suggested blends and
compromise low track well knowing that one of the deterministic
solutions may be more on target with what will happen. The EC has a
well-defined dry slot behind the cold/occluded front Thu aftn/even
which may limit precipitation and a changeover to snow Thu night into
early Fri. Have kept a slight chance of -shsn in southern TN and
northeast AL late Thu night. Saturday should bring a welcome change
to drier weather while remaining seasonably temperate with highs back
in the 50s.

&&

.AVIATION...(For the 06Z TAFS through 06Z Monday night)
Issued at 1120 PM CST Sun Dec 30 2018

An area of low pressure forming along the central Gulf coast will
move northward, reaching the southern Great Lakes by Mon evening. A
return of moisture and somewhat higher (mostly elevated) instability
will bring chances of showers to the region, mainly Mon afternoon and
early evening. Also southerly winds will increase into the 15-25kt
range in the morning, with a short period of 20-30kt in the early
evening. Timing of the system's front is uncertain, but appears it
should reach KMSL around sunset, and KHSV in the evening. Going with
a faster timing, added a mention of thunder for the mid afternoon to
early evening. KMSL will have better rain chances of experiencing
the heavier showers and thunder - as instability values decrease
further to the east.

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

NEAR TERM...RSB
SHORT TERM...09
LONG TERM...17
AVIATION...RSB

For more information please visit our website
at weather.gov/huntsville.
Hazardous weather outlook, Dec 30, 9:20 PM CST, 4 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Huntsville AL
920 PM CST Sun Dec 30 2018

ALZ001>010-016-TNZ076-096-097-311215-
Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan-
Marshall-Jackson-DeKalb-Cullman-Moore-Lincoln-Franklin TN-
920 PM CST Sun Dec 30 2018

This Hazardous Weather Outlook is for north Alabama and portions of
southern middle Tennessee.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A few thunderstorms will be possible Monday morning embedded amongst
shower activity. In addition to showers, southerly winds will gust
into the 30-35 mph range in the mountains.

A line of strong to severe thunderstorms will then move west to east
across the region during the mid afternoon into the early evening
hours. The primary hazard will be gusty to damaging winds. There is
a low risk of a brief tornado as well.

Rainfall amounts of 1 to 1.5 inches are expected Monday and Monday
night which may result in minor flooding and additional rises on
streams and rivers. Another round of moderate to locally heavy
rainfall is possible Wednesday into Thursday as well.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management personnel is
possible Monday afternoon and evening.

RSB

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 30, 11:59 PM CSTDense Fog AdvisoryHUNCullman, DeKalb, Franklin, Lawrence, Marshall, Morgan7 hr
Dec 31, 12:51 PM CSTSpecial Weather StatementHUNColbert39 min
Dec 31, 1:26 PM CSTSpecial Weather StatementHUNColbert, Franklin, Lauderdale49 min
Dec 31, 1:57 PM CSTSevere Thunderstorm WarningHUNFranklin33 min
Dec 31, 2:24 PM CSTSpecial Weather StatementHUNLawrence51 min
Dec 31, 2:36 PM CSTSevere Thunderstorm WarningHUNLauderdale, Lawrence, Limestone24 min
Dec 31, 3:01 PM CSTSpecial Weather StatementHUNCullman, Limestone, Madison, Morgan44 min
Dec 31, 3:43 PM CSTSpecial Weather StatementHUNMadison47 min
Dec 31, 4:28 PM CSTSpecial Weather StatementHUNJackson47 min
Dec 31, 4:40 PM CSTSpecial Weather StatementHUNMarshall35 min

Nearby

Wind Advisories in Alabama, 2018Wind Advisories in Tennessee, 2018Every wind advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.